# SDR CALA2013081690485

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 48,622 hours, 10,498 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HYD LEAK COMING FROM RT PYLON J-BOX AREA, RT SIDE OF ENG HAS HEAVY COKING.   OPENED HYD RACEWAY INSULATION BLANKET.  DRY-MOTORED NR 1 ENG FOUND 3 DROPS IAW MINUTE HYD LEAK FROM HYD PRESSURE HOSE (AFT HOSE) AT J-BOX CONNECTION.  REPLACED HYD PRESSURE LINE, CLAMPS AND HEAT BLANKET.  CLEANED HYD COKING AROUND RACEWAY.
